# SDR 2023F00298

- Difficulty date: September 29, 2023
- Submitted: September 29, 2023
- Operation: General aviation
- Aircraft: N420MB
- Make and model: Airbus A321-211
- Aircraft serial: 00961
- Aircraft time: 58,975 hours, 26,369 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Cracked
- Location: #2 Pylon Lwr Arm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  FOUND #2 ENGINE PYLON LOWER ARM HOLE "B" HAS A CRACK INDICATION FROM GOUGES, OB SIDE OF HOLE IN LOWER PLATE LAYER AT THE 11:00 O'CLOCK POSITION AND IN THE I/B SIDE OF THE HOLE IN THE LOWER ARM LAYER AT THE 2:00 O'CLOCK POSITION.  S/O 339001 N/R 28124
